Show simple item record

AuthorDall'Acqua, Annadc.contributor.author
AuthorPozzi, Paoladc.contributor.author
AuthorSpener, Adriandc.contributor.author
Date of accession2019-10-16T11:42:13Zdc.date.accessioned
Available in OPARU since2019-10-16T11:42:13Zdc.date.available
Date of first publication2016dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleThe Lojasiewicz-Simon gradient inequality for open elastic curvesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.jde.2016.04.027dc.identifier.doiExternal
Source - Title of sourceJournal of Differential Equationssource.title
Source - Place of publicationElseviersource.publisher
Source - Volume261source.volume
Source - Issue3source.issue
Source - Year2016source.year
Source - From page2168source.fromPage
Source - To page2209source.toPage
Source - ISSN0022-0396source.identifier.issn
Source - eISSN1090-2732source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000376835700017uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record